# SDR EE4Y100108

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE TAIL COMPARTMENT FWD CORNER OF THE HORIZ STABILIZER CUTOUT AT THE UPPER HORIZ BEAM STRINGER S-5A RT CRACKED FROM BS 1138 TO BS 1142.
